Alert archive / Ohio / Flash Flood Warnings in 2022

Flash Flood Warning 16, NWS Cleveland, OH

August 21, 2022Lorain County, Ohio

NWS Cleveland, OH issued this flash flood warning at Aug 21, 2022, 6:05 PM EDT for Lorain County, Ohio. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2022, 6:05 PM EDT (22:05 UTC)
Expired
Aug 21, 2022, 11:00 PM EDT
In force
5 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 31 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 6:45 PM EDTFLOOD4 Ene South Amherst, OHWATER ACROSS ROUTE 113 FROM FLOODED FIELDS. TIME ESTIMATED.
Aug 21, 8:00 PM EDTHEAVY RAIN 3.53 Ese South Amherst, OHRAINFALL THROUGH 8 PM AT LORAIN COUNTY REGIONAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS51 KCLE 212205
FFWCLE
OHC093-220100-
/O.NEW.KCLE.FF.W.0016.220821T2205Z-220822T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
605 PM EDT Sun Aug 21 2022

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  West Central Lorain County in north central Ohio...

* Until 900 PM EDT.

* At 605 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Elyria, Amherst and South Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4133 8216 4130 8234 4137 8234 4139 8219
      4138 8216

FLASH FLOOD...RADAR INDICATED

$$

26
1 follow-up statement
206 
WGUS51 KCLE 220000
FFWCLE
OHC093-220300-
/O.EXT.KCLE.FF.W.0016.000000T0000Z-220822T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
800 PM EDT Sun Aug 21 2022

The National Weather Service in Cleveland has extended the

* Flash Flood Warning for...
  West Central Lorain County in north central Ohio...

* Until 1100 PM EDT.

* At 800 PM EDT, Thunderstorms produced heavy rain across the warned 
  area. Between 2 and 4 inches of rain have fallen. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Elyria, Amherst and South Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4133 8216 4130 8234 4137 8234 4139 8219
      4138 8216

FLASH FLOOD...RADAR INDICATED

$$

26

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 4:53 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 21, 4:53 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
453 PM EDT Sun Aug 21 2022

.SYNOPSIS...
A slow moving low pressure system will move to the eastern Great
Lakes through Monday and maintain an unsettled weather pattern. High
pressure will build overhead through the mid-week period. The next
trough will approach from the north by Friday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Surface analysis has a broad 1015mb low extending across eastern
Indiana/western Ohio with an upper level low nearly vertically
stacked overhead. Sufficient clearing earlier this afternoon allowed
the airmass to destabilize with ML CAPE values of around 1500 J/kg.
However convection over Central Ohio has produced a lot of cirrus
debris which has limited further destabilization across central
Ohio. Convection continues to fill-in across NW Ohio and closer to
the lakeshore and will continue to shift east through the evening.
In addition, the HRRR suggests additional convection will fill in
across SW Ohio where heating continues and may drift towards the
Central Highlands with time. As the upper trough continues to slowly
pivot eastward tonight, storm motion will continue to the
northeast. The one area where pops may end up being to high
could be across inland NE Ohio but will adjust with future
updates as needed. Broad rotation associated with the upper
level system, especially co-located near the better surface
convergence, has led to the development of several funnel clouds
in NW Ohio. While funnel clouds may occur, the overall tornado
threat remains low given the lack of stronger shear and storm
organization. Thunderstorms have maintained a relatively low
centroid making heavy rain a concern, especially where training
occurs with southwest to northeast storm motion. Pockets of
rainfall in excess of 2 inches is possible and flood products
may be needed, especially where heavy rain has occurred over the
last 24 hours. Will continue to monitor severe weather
potential but the threat remains fairly isolated given effective
shear values of only 20-30 knots. Most likely case would be if
a storm with a stronger core collapses.

Coverage of precipitation will decrease considerably as we move past
peak heating and mid-level dry-slot wraps in from the west. Where
breaks develop in the clouds overnight, patchy fog may develop with
light winds and a moist boundary layer. As the 850-700mb trough
pivots across eastern Lakes Erie towards dawn, we expect to see lake
enhanced showers move in off the lake. Fairly good coverage is
expected across the eastern forecast area again on Monday, with
coverage increasing with daytime heating. Both temperatures and
instability will be a little lower with the cooler airmass overhead
on Monday. Chances for showers will become increasingly confined to
just off the far east end of Lake Erie on Monday night.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Upper level trough moves eastward very slowly through Wednesday
night. A surface trough should linger over/near Lake Erie through at
least Wednesday morning. This may assist with shower/thunderstorm
development through Tuesday afternoon, especially across the
eastern half of the CWA. Models then attempt to move everything
eastward with the upper level trough. Still slightly concerned we
will add some rain chances to Wednesday with later updates as some
jet energy moves across southern Ontario.

Temperatures look to be near seasonal averages through the short
term period.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A broad surface trough will linger over the area through Friday
night as a surface high pressure gradually shift southeast. On
Friday, a weak cold front associated with a low pressure near the
Gulf of St. Lawrence is forecast to move southeast across. This
boundary will bring a brief chance of precipitation, unless it
stalls across the area. Opted to maintain a front that stalls to the
southeast of the area for now, keeping chance PoPs in the forecast.
There is a non-zero chance of thunder with this system, although it
will be highly dependent on instability developing and any upper
level support present. Late Friday into Saturday, an upper level
ridge, and associated surface high pressure, will build over over
the Eastern U.S. and persist through the remainder of the period. On
Sunday, an increase in southerly winds will mark an increase in high
temperatures, reaching into the mid 80s, which is expected to be the
warmest day for the period. Dewpoints on Saturday and Sunday will
climb into the low to mid 60s, marking a return of humid, muggy
conditions across the area.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Variable aviation conditions will continue through the afternoon
with pockets of MVFR stratocu with expanding showers and
thunderstorms through the afternoon. Convection has moved back
into NW Ohio and is filling in across Central Ohio. This
activity will expand and move northeast across the local area
through about 02Z. A few of the stronger thunderstorms could be
capable of producing a wind gust to 40-50 knots if the storm
collapses over the terminal. A few funnel clouds have also been
spotted in NW Ohio as storms have exhibited weak rotation.

As showers and thunderstorms diminish tonight, any breaks in the
clouds will tend to result in reduced visibilities or stratus in
the 06-15Z window given the moist airmass in place and broad
cyclonic flow. Have tried to trend terminals towards IFR, mainly
in the 09-13Z window. Can not rule out dense fog if the stratus
does not fill in first. The trough will be over eastern Lake
Erie on Monday and additional showers are expected, especially
over and downwind of Lake Erie. Will need to add these to the
terminals as confidence increases in timing. Winds ahead of the
trough will be southerly at 5-10 knots, shifting to
northwesterly behind the trough. Most areas will see a period of
light and variable winds overnight.

Outlook...Non-VFR possible with scattered rain showers and
thunderstorms Monday through early Tuesday, with the best chance
Saturday afternoon through Monday.

&&

.MARINE...
Low pressure is expected to track eastward near the south shore of
the lake tonight into Monday morning. In the lows wake a cold front
crosses the lake with winds becoming northwest to north. Speeds
generally remain under 15 knots which typically wont build waves
above the 2 to 4 foot range. These northerly winds persist into
Monday night with maybe a slight increase in the speed. A short
small craft advisory may be needed Monday evening into the
overnight. Will definitely need to mention a moderate risk of rip
currents in the HWO for a decent portion of the lake east of the
Islands Monday into Monday night. Will also need to monitor for
waterspouts along the frontal boundary.

A surface trough then lingers on/near the lake into Wednesday. Just
cool enough air aloft and the convergence along the trough axis may
be enough to produce some waterspouts. Confidence not as high with
this potential to mention in the forecast at this time. If
conditions look more favorable over the next couple days we will add
them.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...MM
LONG TERM...Campbell
AVIATION...KEC
MARINE...MM
Hazardous weather outlook, Aug 21, 3:51 AM EDT, 14 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
351 AM EDT Sun Aug 21 2022

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-220800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
351 AM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

A couple isolated strong to marginally severe thunderstorms are
possible again today into this evening. There will be a limited risk
for isolated damaging wind gusts of 50 to maybe 60 mph with the
strongest and more organized storms. Localized heavy rainfall will be
possible with storms that train or back build over the same area
today through tonight. Therefore, some minor or nuisance type
flooding of poor drainage areas may be possible today through early
Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 21, 3:35 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
335 PM EDT Sun Aug 21 2022

OHZ047-212030-
Knox OH-
335 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of southeastern Knox
County through 430 PM EDT...

At 335 PM EDT, Doppler radar was tracking a strong thunderstorm over
Utica, or 10 miles south of Mount Vernon, moving east northeast at
15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gambier, Utica, Martinsburg and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4024 8248 4027 8248 4027 8252 4031 8253
      4035 8243 4041 8239 4045 8219 4027 8219
      4024 8220
TIME...MOT...LOC 1935Z 249DEG 11KT 4024 8240

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 21, 3:42 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
342 PM EDT Sun Aug 21 2022

OHZ003-006-007-212030-
Wood OH-Ottawa OH-Lucas OH-
342 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of Ottawa, northeastern
Wood and northeastern Lucas Counties through 430 PM EDT...

At 340 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oregon, or 8 miles east of Toledo, moving southeast at 15 mph.
Another strong storm about 3 miles north of Luckey, moving north at
15 mph will merge with the Oregon storm.  Very heavy rain is likely
with these storms.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Oregon, Rossford, Northwood, Genoa, Walbridge, Millbury,
Rocky Ridge, Clay Center, Harbor View, Williston, Bono and Stony
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8347 4170 8344 4170 8343 4169 8343
      4169 8335 4171 8334 4155 8313 4150 8337
      4150 8341 4149 8341 4146 8353 4163 8357
TIME...MOT...LOC 1940Z 306DEG 13KT 4166 8342

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Lombardy
Special weather statement, Aug 21, 3:45 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
345 PM EDT Sun Aug 21 2022

OHZ017-018-027-028-212030-
Crawford OH-Seneca OH-Wyandot OH-Hancock OH-
345 PM EDT Sun Aug 21 2022

...Strong thunderstorms will impact portions of Seneca, Wyandot,
northwestern Crawford and southern Hancock Counties through 430 PM
EDT...

At 345 PM EDT, Doppler radar was tracking strong thunderstorms along
a broken line extending from near Tiffin to near Vanlue to near
Bluffton. Movement was east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tiffin, Upper Sandusky, Bluffton, Forest, Arlington, Green Springs,
New Washington, Bloomville, Sycamore, Vanlue, New Riegel, Chatfield,
Carey, Attica, Benton, Nevada, Republic, Mount Blanchard, Wharton and
Jenera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4105 8344 4124 8313 4126 8303 4125 8284
      4099 8283 4080 8302 4082 8351 4082 8388
      4090 8388
TIME...MOT...LOC 1945Z 286DEG 18KT 4114 8309 4094 8341 4082 8393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Local storm report, Aug 21, 5:09 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
509 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     1 ENE ROSSFORD          41.61N 83.54W
08/21/2022                   WOOD               OH   BROADCAST MEDIA

&&

KEC
Special weather statement, Aug 21, 5:21 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
521 PM EDT Sun Aug 21 2022

OHZ010-212200-
Lorain OH-
521 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of northern Lorain
County through 600 PM EDT...

At 520 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elyria, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lorain, Elyria, Vermilion, North Ridgeville, Avon Lake, Amherst,
Grafton, Avon, Sheffield Lake, Eaton, Oberlin, Sheffield, South
Amherst and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4150 8197 4128 8197 4129 8234 4143 8232
      4143 8227 4147 8219 4152 8202 4152 8199
TIME...MOT...LOC 2120Z 268DEG 21KT 4135 8210

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 21, 6:01 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
601 PM EDT Sun Aug 21 2022

OHZ010-011-212245-
Lorain OH-Cuyahoga OH-
601 PM EDT Sun Aug 21 2022

...Strong thunderstorms will impact portions of southwestern Cuyahoga
and northern Lorain Counties through 645 PM EDT...

At 600 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wakeman to North Ridgeville. Movement was
east at 10 mph. Torrential rainfall is also occurring with these
storms and may lead to flooding.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Lorain, Elyria, Vermilion, Parma, Lakewood, Strongsville,
Westlake, North Royalton, North Ridgeville, Avon Lake, Amherst, North
Olmsted, Avon, Parma Heights, Rocky River, Brook Park, Berea,
Fairview Park and Middleburg Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4149 8195 4148 8189 4150 8180 4149 8175
      4135 8172 4134 8191 4126 8234 4143 8234
      4143 8227 4147 8219 4152 8199
TIME...MOT...LOC 2200Z 251DEG 10KT 4131 8244 4136 8202

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:25 PM EDTSevere Thunderstorm WarningCLEHolmes32 min
Aug 20, 8:28 PM EDTTornado WarningCLEHolmes24 min
Aug 21, 6:46 AM EDTSpecial Weather StatementCLEWood44 min
Aug 21, 6:51 AM EDTSpecial Weather StatementCLELucas39 min
Aug 21, 8:01 AM EDTSpecial Weather StatementCLESandusky59 min
Aug 21, 11:01 AM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 21, 3:00 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood3 hr
Aug 21, 3:28 PM EDTSpecial Marine WarningCLE52 min
Aug 21, 3:35 PM EDTSpecial Weather StatementCLEKnox55 min
Aug 21, 3:42 PM EDTSpecial Weather StatementCLELucas48 min
Aug 21, 3:45 PM EDTSpecial Weather StatementCLESeneca, Wyandot45 min
Aug 21, 4:10 PM EDTSpecial Marine WarningCLE65 min
Aug 21, 4:34 PM EDTAreal Flood AdvisoryCLECrawford, Hancock, Seneca, Wyandot4 hr
Aug 21, 5:14 PM EDTSpecial Marine WarningCLE91 min
Aug 21, 5:21 PM EDTSpecial Weather StatementCLELorain39 min
Aug 21, 5:42 PM EDTAreal Flood AdvisoryCLELorain3 hr
Aug 21, 5:52 PM EDTFlash Flood WarningCLELorain7 hr
Aug 21, 6:01 PM EDTSpecial Weather StatementCLELorain44 min
Aug 21, 6:14 PM EDTAreal Flood AdvisoryCLELorain3 hr
Aug 21, 6:23 PM EDTTornado WarningCLEAshtabula, Lake37 min
Aug 21, 6:29 PM EDTFlash Flood WarningCLELorain3 hr
Aug 21, 7:12 PM EDTRiver Flood WarningCLELorain5 hr

Nearby

Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.